# SDR FDEA201108183337

- Difficulty date: August 18, 2011
- Submitted: September 8, 2011
- Operation: Air carrier
- Aircraft: N236FE
- Make and model: Boeing 727247
- Aircraft serial: 21330
- Aircraft time: 69,823 hours, 48,693 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 65561222
- Condition: Corroded
- Location: Bs 950d S29l/R
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT FRAME AT BS 950D SHEAR TIE IS CORRODED BTWN S29L - S29R FWD SIDE.  CUT OUT DAMAGE IAW SRM 53-10-4 FIG 15. FABRICATED REPAIR ANGLE IAW SRM 53-10-4 FIG 15.  INSTALLED REPAIR ON SHEAR TIE IAW SRM 53-10-4 FIG 15.
